Show simple item record

dc.contributor.authorHasansoy, Mahir
dc.date.accessioned2015-05-06T08:48:05Z
dc.date.available2015-05-06T08:48:05Z
dc.date.issued2012
dc.identifier.citationHASANSOY, M. (2012). A variational approach to the problem of oscillations of an elastic half cylinder. Bulletin of the Iranian Mathematical Society, 38 (1), pp. 223-240.en_US
dc.identifier.issn1735-8515
dc.identifier.issn1018-6301
dc.identifier.other000312720300016 (WOS)
dc.identifier.urihttp://hdl.handle.net/11376/1484
dc.descriptionYazar adının diğer kullanılan biçimi: Mahir Hasanoven_US
dc.description.abstractThis paper is devoted to the spectral theory (more precisely, to the variational theory of the spectrum) of guided waves in an elastic half cylinder. We use variational methods to investigate several aspects of propagating waves, including localization (see Figure 1), existence criteria and the formulas to find them. We approach the problem using two complementary methods: The variational methods for non-overdamped operator pencils to describe eigenvalues in definite spectral zones, and Ljusternik-Schnirelman critical point theory to investigate eigenvalues in the mixed spectral zone where the classical variational theory of operator pencils is not applicable.en_US
dc.language.isoengen_US
dc.publisherIranian Mathematical Societyen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectPropagating Wavesen_US
dc.subjectEigenvalueen_US
dc.subjectVariational Principleen_US
dc.subjectCritical Pointen_US
dc.titleA variational approach to the problem of oscillations of an elastic half cylinderen_US
dc.typearticleen_US
dc.relation.journalBulletin of the Iranian Mathematical Societyen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR23609en_US
dc.identifier.volume38en_US
dc.identifier.issue1en_US
dc.identifier.startpage223en_US
dc.identifier.endpage240en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record